MathSciNet Relay Station
MathSciNet bibliographic data
MR2746481 35K45 (35B40 35C07 35K57 35K91 92D25)
Leung, Anthony W.; Hou, Xiaojie; Feng, Wei Traveling wave solutions for Lotka-Volterra system re-visited. Discrete Contin. Dyn. Syst. Ser. B 15 (2011), no. 1, 171–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement